# SDR SWI202405140401

- Difficulty date: February 22, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 1445846
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON MULTIPLE  FASTENERS UNDER FLOOR PANEL RH SIDE IN AND/OR AROUND FASTENERS FS457   (C-CHECK RO 5/13/2024)   REPAIRED CORROSION DAMAGE AT FS 457 RH FLOOR SILL PANEL AROUND. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D REPORT # S030124-11, P.O. # 171069 DATED 01 MAR 2024 SEE REPORT FOR DETAIL. ALL IAW REO 601R-53-41-666 REC-C DATE 2012-11-06, SRM 51-12-00, SRM 51-25-06, SRM 51-25-16CAL TOOL - DEPTH GAUGE- AV7277, CAL DUE-07 AUG 24
